# SDR CA050825002

- Difficulty date: August 24, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Boeing 737-7CG
- Aircraft time: 1,910 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 50401100003
- Condition: Failed
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ON AUGUST 24, 2005 A/C WAS IN CRUISE WHEN THE CREW WAS ADVISED THAT THE VDU AT SEAT 17C HAD QUIT WORKING AND THE PASSENGER SMELLED SMOKE. THE IFE SYSTEM WAS TURNED OFF AT THIS POINT.  MAINTENANCE REPLACED THE VDU AND CHECKED THE SYSTEM SERVICEABLE. THIS COMPONENT WILL BE RETURNED TO THE MANUFACTURER AND A COMPLETE TEARDOWN REPORT WILL BE REQUESTED. THIS SDR WILL BE UPDATED ONCE THAT INFORMATION IS AVAILABLE.
